# SDR AWXA200700039

- Difficulty date: December 20, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 64,314 hours, 24,258 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N3002125A
- Part serial: A302G0
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING  NR 5 SLAT INBOARD AND OUTBOARD TRAILING EDGE WEDGES DELAMINATED,  WS 177.50 AND WS 258.50.  REPAIRED LEFT WING NR 5 SLAT INBOARD AND OUTBOARD TRAILING EDGE WEDGES, WS 177.50 AND WS 258.50 IAW B757-200 SRM 51-70-10-2R2, REPAIR 2, FIGURE 203.
